# SDR Y2PA2020090220017

- Difficulty date: August 27, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N327US
- Make and model: Doug DC-9-33F
- Aircraft serial: 47414
- Aircraft time: 57,348 hours, 56,315 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 658
- Part time: 57,348 hours, 56,315 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING C-CHECK AT KDHN CORROSION FOUND AT STATION 639R-658R RBL 0 SEAT TRACK AROUND FASTENERS.  CORRECTIVE ACTION: COMMERCIAL JET REMOVED CORRODED SEAT TRACK SECTION AND SPLICED IN SEAT TRACK BETWEEN 588R AND 43.5R RBL 0 IAW DC9 SRM 51-30-1.
